# SDR QXEA9900297

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Corroded
- Location: Aileron Pulley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AILERON PULLEY CLUSTER BRACKET HAS CORROSION STARTING AT PULLEY ATTACH BOLT.  REPAIRED IAW FOKKER MM 27-11-00, PAGE 602, PARAGRAPH 3C (1).
